# SDR AALA202404012360

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 59,354 hours, 37,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR LIKE DIRTY SOCKS DURING DESCENT APPROXIMATELY 5,000 FEET UNTIL JUST BEFORE LANDING IN THE CABIN.  IT WAS WORSE IN THE AFT CABIN AND NOT NOTICEABLE ON THE FLIGHT DECK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
